MathSciNet Relay Station
MathSciNet bibliographic data
MR1742276 34B18 (34B15)
Graef, John R.; Yang, Bo Existence and nonexistence of positive solutions of fourth order nonlinear boundary value problems. Appl. Anal. 74 (2000), no. 1-2, 201–214.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement